# SDR CALA2013082690740

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 44,888 hours, 18,716 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Receptacle
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER LOOSE ON PANEL FORWARD OF RAM AIR TURBINE.  DEFERED MISSING SCREW IAW AMM 53-35-00 OK FOR 10 CYCLES.  RECEPTACLE IS BROKEN ON PANEL 191KB, TRAILING EDGE, CENTER.  REPLACED CYLINDER LOCKING RECEPTICAL FASTNER OPERATIONS CHECKED GOOD.
